# SDR 9616289955

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED FUSE, BATTERIES, AND LAMPS.  OPERATIONAL CHECK NORMAL.
